MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MODULAR DUAL MOBILITY INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

STRYKER ORTHOPAEDICS-MAHWAH MODULAR DUAL MOBILITY INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 626-00-42E
Medical Device Problem Codes Degraded (1153); Mechanical Problem (1384)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Metal Related Pathology (4530)
Date of Event 08/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: (b)(6) 2017, right first tha twice anterior dislocations in february 2022 (b)(6) 2022, revision surgery was performed.A sliding surface was replaced.The stem continued to be used.(b)(6) 2025, bleeding from the wound due to suspected infection no fever, but a feeling of heat in the affected area and a soft mass due to suspected infection, the implant was removed and a cement mold placed.There was a notch in the neck of the stem, and it appeared to be hitting the mdm liner.The cup front opening was 44° and the stem front twist was 36°.The wound was covered with black tissue, so it was debrided and cleaned.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding altr involving an mdm liner was reported.The event was not confirmed.Method & results: -product evaluation and results: visual inspection of the returned device indicated damaged from contact with explantation tooling and the time spent implanted.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusions: it was reported that '(b)(6) 2025, bleeding from the wound due to suspected infection no fever, but a feeling of heat in the affected area and a soft mass due to suspected infection, the implant was removed and a cement mold placed.There was a notch in the neck of the stem, and it appeared to be hitting the mdm liner.The cup front opening was 44° and the stem front twist was 36°.The wound was covered with black tissue, so it was debrided and cleaned.' visual inspection of the returned device indicated damaged from contact with explantation tooling and the time spent implanted.The exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes and x-rays are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.

Brand Name
MODULAR DUAL MOBILITY INSERT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick, NJ NA
EI   NA
2018315000
MDR Report Key23106952
Report Number0002249697-2025-01007
Device Sequence Number10143433
Product Code LZO
UDI-Device Identifier04546540666017
UDI-Public04546540666017
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K250989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number626-00-42E
Device Lot Number96174801
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown